General helices with spacelike slope axis in Minkowski 3-space


Ucum A., CAMCI Ç. , İLARSLAN K.

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.12, no.5, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.1142/s1793557119500761
  • Title of Journal : ASIAN-EUROPEAN JOURNAL OF MATHEMATICS

Abstract

In the present paper, we consider general helix with spacelike slope axis for all possible types of curves in Minkowski 3-space. We give the conditions under which the curves in Minkowski 3-space have spacelike slope axis. In addition, we find the parametric equations of the curves. Also, we give the related examples and their graphics.